# SDR AALA202009229017

- Difficulty date: September 14, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 16,174 hours, 7,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311441220000
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FORWARD CABIN FLOOR DUMMY RAIL/SEAT TRACK BETWEEN FR 12 AND FR 16 AT +Y503.2.  REPLACED DUMMY RAIL/SEAT TRACK, PER SRM 51-72-11.
